My father recently had valve replacement surgery. He is on Beta Blockers which are causing him to have tremors and he falls. He cannot get any satisfaction from his doctors about why he is having these tremors. I know he needs to be on a beta blocker, but its there anything he could take that will not cause these side affects
I am on Beta Blocker, never had problem, but many people do have. Beta Blockers are causing blood pressure drop. For us whom having high blood pressure also, that is good and no problem with weakness. But those have to take BB with normal or low BB can be a big problem: weak and tired they get and even falling as a result.
What he can do as I know many people do, take less BB. Try different amount and see what the right doses is for him, which his body can take.
Well ofcourse he should talk to his doctor first about that, and his doctor can/must help .
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.